# SDR REXA2022052601033

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 23,115 hours, 18,546 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Part number: MT137
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

@ 17000 IN CLIMB L BLEED DUCT CABIN ALTITUDE NEAR 7900 BOTH BLEEDS WERE SHUT ON EICAS RAN QRH AND DECENDED TO 10000 AFTER LOOSING PRESSURIZATION RETURNED TO JFK QRH 7.22.	T/S L BLEED DUCT - WARNING MSG PER FIM 36-21-01. FOUND MT137 MAKING CONTACT WITH LH COWL A/I DUCT AND MT203 LOOSE. REPOSITIONED MT137 AND REINSTALLED MT203 IAW AMM 36-21-01 AND PERFORMED OPS TEST WITH BOTH ENG/APU RUNNING IAW AMM 36-21-00. ALL CKS AND NO MSG AT THIS TIME.
